# SDR 2022F00053

- Difficulty date: February 23, 2022
- Submitted: February 23, 2022
- Operation: General aviation
- Aircraft: N537QS
- Make and model: Cessna 120
- Aircraft serial: 680A0087
- Aircraft time: 4,810 hours, 3,213 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fairing
- Part number: 7431040269330454
- Part serial: NA
- Condition: Chipped
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE OF THE VERTICAL FIN TIP FAIRING AND UPPER AFT RUDDER CAP. ACCOMPLISHED TEXTRON AVIATION ENGINEERING LETTER DQ33675 DATED FEB. 20, 2022; 680A-0087, N537QS REPAIR RECOMMENDATION OF THE VERTICAL FIN TIP FAIRING AND UPPER AFT RUDDER CAP.
